| Model Number |
4433823 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
Swelling (2091)
| Date of Event |
01/04/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: the device is not available for analysis.No thorough investigation can be performed.The x-ray picture received confirmed the catheter disconnection without giving any information on its root cause.Conclusion: without the involved device no conclusion can be drawn concerning the cause of the catheter separation.The complaint handling database does not show any increasing trend for this type of access port.No corrective action is envisaged.Device still implanted into patient.
Event or Problem Description
"the catheter separated from the application device into the patient causing the local bulge.The patient died because he was bearer of a disease (cancer) and was in the terminal phase of the disease.Therefore the family hasn't authorized the removal of the device.Emphasizing that the patient didn't came to death due to what happened to the port".